# SDR AALA20140316002

- Difficulty date: March 16, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 80,314 hours, 12,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

21AB EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED LAMP FOR 21AB EMERGENCY EXIT SIGN.  OPERATIONS CHECKED NORMAL.
